# SDR P2EA99182

- Difficulty date: March 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603DJ
- Make and model: Boeing 737222
- Aircraft serial: 19955
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 908-1016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, THE EXTERIOR FUSELAGE FROM BS 947 TO BS 967 AND BETWEEN STRINGER 20 RIGHT AND STRINGER 19 RIGHT WAS FOUND WITH BULGED SKIN.  REPLACED AND FABRICATED FUSELAGE SKIN PANEL FROM BS 908 TO BS 1016, BETWEEN STRINGER 14 RIGHT AND STRINGER 20 RIGHT PER COOPESA EO COO-3-53-240-99, DATED APR 29, 1999 AND BOEING FAX COO-SJO-0555RR, DATED APR 29, 1999.  (M)
